# SDR ASAA2018110526717

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 23,944 hours, 7,892 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTS NAVIGATION DISPLAY. RESET PER FMC FAIL CHECKLIST. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 - L/H FMC OPS NML. 1 EA C/B ON P18-2 OPENED, THEN RESET A6. ETOPS GND VERIFICATION TEST SUCCESSFUL.
